MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SIMPULSE SOLO SUCTION IRRIGATOR; LAVAGE, JET

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SIMPULSE SOLO SUCTION IRRIGATOR; LAVAGE, JET
Catalog Number 0067590
Medical Device Problem Codes Inability to Irrigate (1337); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the simpulse solo device stopped working halfway through the procedure.The subject device was returned for evaluation.During the sample evaluation the latch that retains the battery pack was detached and not returned with the device.How or when the latch became detached was not reported.Functional evaluation of the device returned was performed by connecting the unit to the lab iv bag filled with water.The returned sample was found to power up when the trigger was compressed and irrigate as intended.The reported event may be the result of the battery latch detaching and causing batteries to not be fully engaged presenting a no power condition.Review of manufacturing records confirms product was manufactured to specification.This emdr represents device #1, an additional emdr was submitted to represent device #2 for detachment of component.
 
Event or Problem Description
As reported, during orthopedics procedure on (b)(6) 2021 a simpulse solo w/soft splash shield tip device was used.The device stopped working half way through the procedure and a new one was opened.It was reported that three simpulse solo devices were opened and used during the same procedure and all the devices stopped working half way through the procedure.As reported, the procedure was completed using another simpulse solo device.There was no reported patient injury.

Brand Name
SIMPULSE SOLO SUCTION IRRIGATOR
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key12315741
Report Number1213643-2021-20246
Device Sequence Number4585879
Product Code FQH
UDI-Device Identifier00801741010132
UDI-Public(01)00801741010132
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K942886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2023
Device Catalogue Number0067590
Device Lot NumberJUEZ1495
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;